Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 1, Pages 1-8
http://dx.doi.org/10.1155/S1110757X04310065

Applications of mathematical programming in graceful labeling of graphs

Department of Industrial Engineering, Sharif University of Technology, Tehran 11365-9414, Iran

Received 19 October 2003; Revised 31 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Houra Mahmoudzadeh, and Kourosh Eshghi, “A metaheuristic approach to the graceful labeling problem of graphs,” Proceedings of the 2007 IEEE Swarm Intelligence Symposium, SIS 2007, pp. 84–91, 2007. View at Publisher · View at Google Scholar
  • Ahmed Mellouli, Faouzi Masmoudi, Imed Kacem, and Mohamed Haddar, “A Hybrid Genetic Algorithm for Optimization of Two-dimensional Cutting-Stock Problem,” International Journal of Applied Metaheuristic Computing, vol. 1, no. 2, pp. 34–49, 2010. View at Publisher · View at Google Scholar
  • Houra Mahmoudzadeh, and Kourosh Eshghi, “A Metaheuristic Approach to the Graceful Labeling Problem,” International Journal of Applied Metaheuristic Computing, vol. 1, no. 4, pp. 42–56, 2010. View at Publisher · View at Google Scholar
  • Ljiljana Brankovic, and Ian M. Wanless, “Graceful Labelling: State of the Art, Applications and Future Directions,” Mathematics in Computer Science, vol. 5, no. 1, pp. 11–20, 2011. View at Publisher · View at Google Scholar
  • P. Azimi, “SimSum1: A general optimisation via Simulation approach for 0-1 programming models,” International Journal of Simulation Modelling, vol. 11, no. 3, pp. 150–164, 2012. View at Publisher · View at Google Scholar
  • Md. Forhad Hossain, Md. Momin Al Aziz, and M. Kaykobad, “New Classes of Graceful Trees,” Journal of Discrete Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Sayed Mohammad Hosseini, Mahdi Davoudi Darareh, Shahrooz Janbaz, and Ali Zaghian, “An Adiabatic Quantum Algorithm for Determining Gracefulness of a Graph,” Zeitschrift fur Naturforschung - Section A Journal of Physical Sciences, vol. 72, no. 7, pp. 637–645, 2017. View at Publisher · View at Google Scholar